# SDR CALA2009122800765

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 41,753 hours, 22,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65496793
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STA 947 ABOVE S26R.  FABRICATED AND INSTALLED INTERCOSTAL AT STA 947 ABOVE S26R REF BOEING DRAWING 65-49680 AND SRM 51-40-02.
